Unique linearly convex support of an analytic functional

Mats Andersson Matematiska, institutionen, CTH

TBD mathscidoc:1701.332780

Arkiv for Matematik, 31, (1), 1-12, 1991.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:39 uploaded by arkivadmin ] [ 669 downloads ] [ 0 comments ]
@inproceedings{mats1991unique,
  title={Unique linearly convex support of an analytic functional},
  author={Mats Andersson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539015311589},
  booktitle={Arkiv for Matematik},
  volume={31},
  number={1},
  pages={1-12},
  year={1991},
}
Mats Andersson. Unique linearly convex support of an analytic functional. 1991. Vol. 31. In Arkiv for Matematik. pp.1-12. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203539015311589.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved